# SDR ASAA1149852

- Difficulty date: June 7, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 654655218
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT BS 827 AND RBL 13.80 FRAME TO CARGO TRACK SUPPORT BRACKET HAS DEEP GOUGES IN 2 PLACES.  REMOVED AND REPLACED CARGO TRACK SUPPORT BRACKET IAW B737 400 SRM 51 40 02.
